MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.0MM TI HARD ROD 100MM; ORTHOSIS,SPONDYLOLISTHESIS SPINAL FIXATION

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.0MM TI HARD ROD 100MM; ORTHOSIS,SPONDYLOLISTHESIS SPINAL FIXATION
Model Number 498.104
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional pro codes: mni, kwp, kwq, nkb.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.The investigation could not be completed; no conclusion could be drawn.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient had a l1-l3 posterior spinal fusion with synthes uss dual opening in (b)(6) 2017 to stabilize a l2 traumatic burst fracture revision due to broken rod.The patient had a l1-l3 posterior spinal fusion with synthes universal spinal system (uss) dual opening on (b)(6) 2017 to stabilize a l2 traumatic burst fracture.On the right there are screws at l1, l2, and l3.On the left there are screws at l1 and l3 - no screw at l2.At an unknown point in time, the patient broke both rods just cranial to l2.On the first stage of the revision, the surgeon did a l2 corpectomy and placed a depuy synthes vertebral body replacement device (xrl) cage from a lateral approach.On the next stage, the surgeon did the posterior revision of the uss dual opening hardware and removed the left and right rods.All pieces were removed and left the existing screws in place.Then placed new rods and connected them to the screws and successfully completed the procedure.Patient status is unknown.Concomitant medical products: unknown locking/set screws uss (part#unknown, lot#unknown, quantity unknown).Unk - vert body replace - exp: xrl (part # unknown, lot # unknown, quantity 1).This complaint involves two (2) devices.This report is 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Date of implantation is an unknown date in (b)(6) 2017.Date of concomitant therapy is the same as date of implantation, an unknown date in (b)(6) 2017.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
6.0MM TI HARD ROD 100MM
Common Device Name
ORTHOSIS,SPONDYLOLISTHESIS SPINAL FIXATION
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8434259
Report Number2939274-2019-57034
Device Sequence Number1104497
Product Code MNH
UDI-Device Identifier10705034788852
UDI-Public(01)10705034788852
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K992739
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number498.104
Device Catalogue Number498.104
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/21/2019
Supplement Date Received by Manufacturer04/17/2019
Initial Report FDA Received Date03/19/2019
Supplement Report FDA Received Date04/17/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age27 YR